# SDR FDEA202005180973

- Difficulty date: May 18, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SCUFF PLATE ,AT DOOR 2R LOWER FUSELAGE  SKIN  CUTOUT CRACKED . SCUFF PLATE REMOVED IAW SRM 51-40-02.  SCUFF PLATE REPAIRED IAW FEDEX REPAIR DRAWING SR57-53-003.  SCUFF PLATE INSTALLED IAW SRM 51-40-02.
